# SDR MWEA030483

- Difficulty date: December 15, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 50,914 hours, 17,936 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 5910141105
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR HAS A DENT BETWEEN BEAMS 4 AND 5 (FROM BOTTOM OF DOOR) 11 INCHES FRONT EDGE OF DOOR.  FABRICATED AND INSTALLED DOUBLER.
